# SDR SWIA200311916

- Difficulty date: April 26, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N223SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120291
- Aircraft time: 19,584 hours, 27,682 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3431001001
- Condition: Malfunctioned
- Location: Nacelle Flap
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

NACELLE FLAPS DROP SLIGHTLY (UNCOMMANDED).  REPLACED LEFT NACELLE FLAP ACTUATOR WITH SERVICEABLE UNIT IAW MM 27-50-00.  OPS CHECK GOOD.  NO HYDRAULIC LEAKS NOTED.   S/N OFF:  0187.
